Home → Magazine Archive → March 1975 (Vol. 18, No. 3) → Discrete least squares polynomial fits → Abstract

Discrete least squares polynomial fits

By L. F. Shampine

Communications of the ACM, Vol. 18 No. 3, Pages 179-180
10.1145/360680.360706



The recurrence relation between orthogonal polynomials is widely used for discrete least squares data fitting. A variant of the classical algorithm which has better numerical properties is presented and the reason for its improved performance is explained.

The full text of this article is premium content

0 Comments

No entries found